MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Model Number 360-1080-02
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter indicated "the device was set to 1.3cm throw and fired closer to 2cm (see pass 2 below).Passes 1 & 3 were fine.Between pass 2 and 3 the resident and staff verified the length, did not change anything with the device and used it again for pass 3 where it fired correctly at 1.3cm.This is a different staff and resident than the last misfire and now happened with an 18gx10cm.Images below (pass 2: fired too long; pass 3: fired correct length) happy to send unmarked images as well green arrow is the where the trough comes out white line is the length of fire pink arrows mark the proximal and distal ends of the target.".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.Five unopened samples were returned from the customer for review.One device was opened and inspected.No damage or irregularities were found.The device was test fired five times and functioned as designed.The remaining unopened devices will be tested during the failure investigation study.The complaint is confirmed.A failure investigation has been initiated to determine the root cause of this issue and implement any corrective actions needed.Additional information provided in h.3., h.6.And h.11.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT 18GA X 10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
4258996692
MDR Report Key20183517
Report Number0001625425-2024-01097
Device Sequence Number8298538
Product Code KNW
UDI-Device Identifier00886333224005
UDI-Public(01)00886333224005(17)270507(10)11577962
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1080-02
Device Lot Number11577962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown